# SDR UALA2011072703854

- Difficulty date: July 27, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 59,400 hours, 21,952 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT ARM.  CLEANED DEBRIS FROM LOWER DOOR SILL ARMS AS REQUIRED.
